# SDR ABXA9500382

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps 4 Line
- Part number: PS4
- Condition: Loose
- Location: Nr 2 Fuel Contl
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR TWO ENGINE FLAMED OUT WHEN THE ENGINE ANTI-ICE WAS TURNED OFF.  THE FLAME OUT CHECK LIST WAS ACCOMPLISHED AND THE ENGINE WAS RESTARTED.  ALL ENGINE INDICATIONS WERE NORMAL FOR THE REMAINDER OF THE FLIGHT.  LOOSE PS-4 LINE WAS FOUND AT THE NR TWO FUEL CONTROL UNIT; TIGHTENED LINE.  ANTI-ICE OPERATED NORMALLY AS WELL AS ALL OTHER ENGINE FUNCTIONS DURING ENGINE RUN.  ENGINE OPERATIONALLY CHECKED GOOD IAW DC-8 MM.
